Advertisement

Analytic Theory of Singular Perturbations and Lomov’s Regularization Method

  • Vasiliy I. KachalovEmail author
Conference paper
Part of the Lecture Notes in Computer Science book series (LNCS, volume 11386)

Abstract

The paper contains results related to the so-called analytic theory of singular perturbations. The main of them are sufficient conditions for ordinary convergence of series in powers of a small parameter representing solutions of singularly perturbed problems.

Keywords

Method of regularization Pseudoholomorphic solutions Analytic family of homomorphisms 

References

  1. 1.
    Vasilyeva, A.B., Butuzov, V.F.: Asymptotic expansion of solutions of singularly perturbed problems. Nauka, Moscow (1973)Google Scholar
  2. 2.
    Butuzov, V.F., Vasilyeva, A.B., Nefedov, N.N.: Asymptotic theory of contrast structures. Autom. Telemech. 7, 4–42 (1997)MathSciNetGoogle Scholar
  3. 3.
    Vasilyeva, A.B., Butuzov, V.F., Nefedov, N.N.: Singularly perturbed problems with boundary and inner layers. Proc. Steklov Math. Inst. 268, 268–283 (2010)Google Scholar
  4. 4.
    Lomov, S.A., Lomov, I.S.: Fundamentals of the mathematical theory of the boundary layer. Michigan State University, Michigan (2011)Google Scholar
  5. 5.
    Kachalov, V.I., Lomov, S.A.: Smoothness of solutions of differential equations with respect to a singularly incoming parameter. DAN SSSR 299(4), 805–808 (1988)Google Scholar
  6. 6.
    Kachalov, V.I.: On the smoothness of solutions of differential equations containing a parameter. Differ. Equ. 26(10), 1711–1716 (1990)MathSciNetGoogle Scholar
  7. 7.
    Kachalov, V.I., Lomov, S.A.: Pseudoanalytic solutions of singularly perturbed problems. Rep. Russ. Acad. Sci. 334(6), 694–695 (1994)zbMATHGoogle Scholar
  8. 8.
    Kachalov, V.I.: Holomorphic regularization of singularly perturbed problems. Bull. MPEI 6, 54–62 (2010)Google Scholar
  9. 9.
    Kachalov, V.I.: Commutation relations, homomorphisms, and differential equations. Diff. Equ. 50(1), 10–16 (2014)MathSciNetzbMATHGoogle Scholar
  10. 10.
    Kachalov, V.I.: Holomorphic in the parameter of the integrals of singularly perturbed second-order equations and limit theorems. Sci. Tech. Bull. St. Petersburg GPU. Phys. Math. 194(2), 103–109 (2014)Google Scholar
  11. 11.
    Kachalov, V.I.: Tikhonov’s theorem on the passage to the limit and pseudoholomorphic solutions of singularly perturbed problems. Rep. Russ. Acad. Sci. 458(6), 630–632 (2014)zbMATHGoogle Scholar
  12. 12.
    Kachalov, V.I.: Holomorphic regularization of singularly perturbed systems of differential equations. J. Comput. Math. Math. Phys. 57(4), 64–71 (2017)MathSciNetzbMATHGoogle Scholar
  13. 13.
    Kachalov, V.I.: On the method of holomorphic regularization of singularly perturbed problems. Proc. High Sch. Math. 6, 52–59 (2017)MathSciNetGoogle Scholar
  14. 14.
    Kachalov, V.I., Fedorov, Yu.S.: Holomorphic regularization of weakly nonlinear singularly perturbed problems. Differ. Equ. Control Process. 3, 17–30 (2016)Google Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Authors and Affiliations

  1. 1.National Research University “MPEI”MoscowRussia

Personalised recommendations